# SDR UPS06848307

- Difficulty date: October 5, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 69,351 hours, 46,126 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MISSING RIVETS, SKIN CRACKED ON RT ELEVATOR UPPER SKIN STA XE 84.96.  REMOVED AND REPLACED SKIN ON RT ELEVATOR UPPER STA XE 84.96 IAW SRM 55-2-1, AND SRM 55-2-1 FIG 8.
